Lobachevskii Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2005, Volume 20, Pages 47–57 (Mi ljm54)  

Generalized solutions of Volterra integral equations of the first kind

M. V. Falaleeva, N. A. Sidorova, D. N. Sidorovb

a Institute of Mathematics, Economics and Informatics of Irkutsk State University
b L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Abstract: In this paper we derived the explicit structure of generalized solutions of the Volterra integral equations of the first kind. The solution contains singular and regular components. These components can be constructed separately. On the first stage we construct the singular component of the solution by solving the special linear algebraic system. On the second stage the regular component of generalized solution can be constructed.

Keywords: Volterra integral equations, Dirac function, resolvent, singular component.

Full text: PDF file (122 kB)
References: PDF file   HTML file

Bibliographic databases:
Submitted by: А. М. Елизаров
Received: 29.10.2005
Language:

Citation: M. V. Falaleev, N. A. Sidorov, D. N. Sidorov, “Generalized solutions of Volterra integral equations of the first kind”, Lobachevskii J. Math., 20 (2005), 47–57

Citation in format AMSBIB
\Bibitem{FalSidSid05}
\by M.~V.~Falaleev, N.~A.~Sidorov, D.~N.~Sidorov
\paper Generalized solutions of Volterra integral equations of the first kind
\jour Lobachevskii J. Math.
\yr 2005
\vol 20
\pages 47--57
\mathnet{http://mi.mathnet.ru/ljm54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193552}
\zmath{https://zbmath.org/?q=an:1113.45002}


Linking options:
  • http://mi.mathnet.ru/eng/ljm54
  • http://mi.mathnet.ru/eng/ljm/v20/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:264
    Full text:100
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021